# SDR AALA20072065

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 1,818 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT - LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  RETURNED TO LAX AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION.  REPLACED FUEL FILTER AND FUEL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
